# SDR XNOA01051

- Difficulty date: June 18, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO AIRSPEED INDICATOR FAILURE.    REMOVED & REPLACED NR 1 ADC, NR 1 A/S OP CKS NORMAL IAW 34-11-40 A300 M/M. PERFPRMED PITOT STATIC CHECK IAW A300 M/M 34-11-10. 1 & 2 A/S IND OP CK NORMAL USING PILOT/STATIC BOX P/N 101-00164 S/N 599. NO DEFECTS NOTED.
